Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 25, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 30, 2011, 4:50 PM MDT for 4 counties in Nebraska. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2011, 4:50 PM MDT (22:50 UTC)
- Expired
- May 30, 2011, 5:30 PM MDT
- In force
- 40 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Arthur County, NE, Garden County, NE, Grant County, NE, Sheridan County, NE
The radar
The North Platte radar (KLNX), 140 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 3:45 PM MDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.8 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1099 J/kg
- Mixed-layer CIN
- -360 J/kg
- Mixed-layer LCL
- 2078 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 296 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
627
WUUS53 KLBF 302250 RRA
SVRLBF
NEC005-069-075-161-302330-
/O.NEW.KLBF.SV.W.0025.110530T2250Z-110530T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
450 PM MDT MON MAY 30 2011
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN ARTHUR COUNTY IN WEST CENTRAL NEBRASKA...
GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
WESTERN GRANT COUNTY IN WEST CENTRAL NEBRASKA...
SOUTHERN SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 530 PM MDT
* AT 447 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MILES LAKE TO 6 MILES NORTH OF
CLEAR CREEK STATE WILDLIFE MANAGEMENT AREA...AND MOVING NORTHEAST
AT 50 MPH.
AT 445 PM MDT...1 INCH HAIL WAS REPORTED AT LEWELLEN WITH THESE
STORMS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HERMAN LAKE AND BRITTON LAKE AROUND 455 PM MDT.
LAKESIDE...PATTERSON LAKE...JERRY LAKE AND BOURQUIM HILL AROUND 500
PM MDT.
ELLSWORTH AROUND 505 PM MDT.
KENNEDY LAKE...KINCAID LAKE...JENSEN LAKE AND HAYTHORN LAKE AROUND
510 PM MDT.
DOMINICK LAKE...SWEDE LAKE AND BINGHAM AROUND 515 PM MDT.
WATSON LAKE AROUND 520 PM MDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
HIGHWAY 250 MILE MARKER 10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4223 10275 4220 10204 4210 10203 4209 10182
4153 10173 4139 10194 4139 10205 4132 10206
4129 10210 4186 10269 4208 10271 4209 10275
TIME...MOT...LOC 2250Z 223DEG 44KT 4198 10252 4141 10202
WIND...HAIL 60MPH 1.00IN
$$
ROBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 1:32 PM MDT, 3 hours 18 minutes earlier.
Area forecast discussion, May 30, 1:32 PM MDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 232 PM CDT MON MAY 30 2011 .SYNOPSIS... A TROUGH OF SURFACE LOW PRESSURE EXTENDS FORM SE COLORADO INTO EASTERN SOUTH DAKOTA. DEEPEST LOW PRESSURE SHOULD FOCUS NEAR OR SOUTH OF CUSTER COUNTY. TEMPS IN THE MID/UPPER 80S EAT OF SURFACE FRONT...WHILE TO THE WEST MID 60S TO LOW 70S PREVAIL. LINE OF TOWERING CUMULUS ALONG FRONTAL BOUNDARY EXTENDING FROM NEAR NORTH PLATTE THROUGH BREWSTER...BASSETT AND SPRINGVIEW. STORMS JUST INITIATING AT 1930Z. THIS IS A PRECURSOR TO SEVERE STORM DEVELOPMENT THIS AFTERNOON/EVENING. && .SHORT TERM DISCUSSION (THIS EVENING THROUGH THURSDAY NIGHT)... THIS EVENING...SURFACE BASED STORMS LIKELY TO BE WELL ROOTED EAST OF A LINE FROM NEAR BRADY THROUGH AINSWORTH AND SPRINGVIEW IN VICINITY OF SFC FRONT STRETCHED ACROSS THE REGION. DISCRETE STORM MOTION EARLY EVENING TO TRANSITION QUICKLY TO A SQUALL LINE AS COLD FRONT GET STRONG PUSH FROM THE WEST. TRAINING STORM ECHOES LIFTING NORTHEAST WILL POSE A RISK FOR FLASH FLOODING UNTIL LATE EVENING...WHEN CONVECTION SHOULD EXIT FAR EASTERN COUNTIES. THERE IS AN ENHANCED RISK FOR LARGE HAIL AND EVEN AN ISOLATED TORNADO OR TWO. LOCATIONS WHERE A CORRIDOR OF BACKED LOW LEVEL FLOW NORTH OF MAIN SURFACE LOW FORECAST IN CUSTER COUNTY SHOWED AREAS IN CUSTER COUNTY AND COUNTIES TO THE NORTH AND NORTHEAST OF CUSTER COUNTY NORTHEAST MOST AT RISK. TUESDAY...DRY WITH BREEZY WEST WINDS AND A MAINLY SUNNY SKY AND MILD TEMPS IN THE MID/UPPER 70S. DEWPOINTS LOWERING TO THE MID 30S/LOWER 40S WILL BRING AN INCREASED FIRE DANGER WITH LOWEST RH OF 20 TO 30 PERCENT. TUESDAY NIGHT/WEDNESDAY/WEDNESDAY NIGHT...PRECIPITABLE WATER (PWS) VALUES INCREASE TO 0.75 TO 1.25 INCHES BY 12Z WEDNESDAY. GFS/NAM IN GOOD AGREEMENT WITH CONVECTION DEVELOPING LATE TUESDAY NIGHT ACROSS SWRN NEBR. PWS INCREASE TO 1 TO 1.5 INCHES BY LATE WEDNESDAY AFTERNOON. MODERATELY UNSTABLE WITH SBCAPES FROM 1500 TO 3500 J/KG. HIGHS MID 80S TO NEAR 90. POTENTIAL FOR STRONGEST CONVECTION BY EVENING AS BACKED LOW LEVEL FLOW TO INCREASE HELICITY VALUES FOR ROTATING STORMS WITH DEEP LAYER SHEAR OF 35 TO 45 KTS. THURSDAY/THURSDAY NIGHT...THURSDAY WILL LIKELY BE THE HOTTEST DAYS IN THE NEXT 7 DAYS. UPPER RIDGE BREAK DOWN AS TROUGH MOVES INTO INTERMOUNTAIN WEST. GOING HIGHS FROM 88 TO 95 LOOK APPROPRIATE. THERE SHOULD BE AT LEAST ISOLATED STORMS POSSIBLE THURSDAY NIGHT. .EXTENDED DISCUSSION (FRIDAY THROUGH MONDAY)... AN UPPER TROUGH LIFTING ACROSS THE NORTHERN PLAINS WILL BRING A COOLDOWN FRIDAY BEHIND A COLD FRONT. HIGHS WILL STILL MANAGE TO REACH THE UPPER 70S NORTHWEST WITH MID 80S SOUTHEAST. UPPER RIDGE WILL BUILD BACK INTO THE SRN/CNTRL PLAINS AND INTERMOUNTAIN REGION THROUGH MONDAY IN RESPONSE TO A CLOSED LOW DIGGING INTO NRN CALIFORNIA. A HEATUP AGAIN IN STORE BY SUNDAY WITH 85 TO 90 AND UPPER 80/LOWER 90S POSSIBLE BY MONDAY. MOISTURE TRAJECTORIES STILL INDICATE MAINLY NOCTURNAL CONVECTION FAVORED THROUGH SATURDAY NIGHT IN SWRLY FLOW ALOFT ACROSS NEW MEXICO NORTHEAST ACROSS COLORADO INTO KANSAS. THIS PERIOD LOOKS DRY...ALTHOUGH ISOLATED STORMS POSSIBLE. && .AVIATION... MAINLY VFR CONDITIONS THE NEXT 24 HOURS. A COLD FRONT WILL PUSH ACROSS THE REGION TONIGHT. NORTHWEST WINDS WILL BE INCREASING BEHIND THE FRONT...HIGHEST ACROSS SOUTHWEST NEB...GUSTING ABOVE 20 KTS. AHEAD OF THE FRONT...EARLY THIS EVENING...WILL BE A LINE OF STRONG TO SEVERE THUNDERSTORMS. THIS LINE IS EXPECTED TO OCCUR EAST OF TAF SITES...KLBF AND KVTN AND RACE TO THE NORTHEAST. EVERYTHING EXITS BY MORNING WITH CLEAR VFR SKIES FOR TUESDAY. && .HYDROLOGY... WARM TEMPERATURES THIS WEEK IN THE ROCKIES WILL AID IN INCREASING RUNOFF FROM SNOW MELT. THUS OVER THE NEXT COUPLE OF WEEKS THE SOUTH PLATTE RIVER IS EXPECTED TO RISE...STILL REMAINING WELL BELOW FLOOD STAGE. MEANWHILE...THE NORTH PLATTE...UPSTREAM OF LAKE MCCONAUGHY...WILL REMAIN STEADY OR SLIGHTLY FALL UNTIL RELEASES CHANGE FROM THE WYOMING RESERVOIRS. LAKE MCCONAUGHY WILL CONTINUE TO INCREASE RELEASES THROUGHOUT THE WEEK...IN A STAIR STEP FASHION. THIS WILL CAUSE THE NORTH PLATTE RIVER TO RISE OVER THE NEXT WEEK AND A HALF. BY THURSDAY THE RIVER AT NORTH PLATTE IS EXPECTED TO BE UP TO 8.0 FEET...WITH AN ADDITIONAL RISE TO 8.1 FEET BY SATURDAY. FURTHER RISES TO 8.5 FEET BY NEXT WEDNESDAY...JUNE 8...IS ANTICIPATED BASED ON PLANNED RELEASES FROM THE LAKE...HOWEVER THIS PLANNED RELEASE SCHEDULE MAY BE ALTERED PENDING SNOW MELT IN THE MOUNTAINS AND RELEASES FROM THE WYOMING RESERVOIRS. && .LBF WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY CONTINUES FOR NEZ010-027>029-038-071 TIL 01Z. && SHORT TERM/EXTENDED...ROBERG AVIATION/HYDROLOGY...MASEK
Hazardous weather outlook, May 30, 3:43 PM MDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 443 PM CDT MON MAY 30 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-312145- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 443 PM CDT MON MAY 30 2011 /343 PM MDT MON MAY 30 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SCATTERED SEVERE THUNDERSTORMS CAPABLE OF VERY LARGE HAIL...WIND DAMAGE AND TORNADOES...PERHAPS ONE OR TWO STRONG...WILL MOVE ALONG AND EAST OF HIGHWAY 83. STORM MOTION WILL BE NORTHEAST AT 30 TO 40 MPH. MEANWHILE A COLD FRONT WILL PUSH EAST ACROSS WESTERN NEBRASKA THIS EVENING...WITH A CHANCE FOR SEVERE THUNDERSTORMS. THE MAIN THREAT WITH THE WESTERN STORMS IS FOR LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS ARE EXPECTED TO DIMINISH AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED SEVERE STORMS ARE POSSIBLE WEDNESDAY AFTERNOON AND EVENING. THE AREA OF CONCERN IS GENERALLY ALONG AND EAST OF HIGHWAY 83. A WARM FRONT IS EXPECTED TO LIFT NORTH INTO CENTRAL NEBRASKA WITH STORM DEVELOPMENT LATE IN THE AFTERNOON DURING THE PEAK HEATING PERIOD. WINDS ALOFT WILL BE STRONG FAVORING STORMS CAPABLE OF LARGE HAIL AND WIND DAMAGE. STORM MOTION IS EXPECTED TO BE NORTHEAST AT AROUND 25 MPH. THURSDAY AND BEYOND...THE NORTH PLATTE RIVER AT NORTH PLATTE WILL RISE TO 8.0 FEET PRODUCING RECORD FLOODING. WARM WEATHER IN THE ROCKIES WILL PRODUCE RAPID SNOW MELT THIS WEEK INCREASING THE RISK OF RISES ON THE NORTH PLATTE RIVER AT LISCO AND LEWELLEN. DEEP TROPICAL MOISTURE WILL BEGIN AFFECTING THE CENTRAL PLAINS FRIDAY THROUGH SUNDAY. AN APPROACHING STORM SYSTEM FROM THE WEST COULD SPARK THUNDERSTORMS AND HEAVY RAIN DAILY. THE AREA OF CONCERN IS SOUTHWEST NEBRASKA AND THE RISK OF FLASH FLOODING MAY INCREASE NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS EVENING ALONG AND EAST OF HIGHWAY 183. SPOTTER ACTIVATION IS ALSO POSSIBLE ELSEWHERE AS FAR WEST AS HIGHWAY 83. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Local storm report, May 30, 4:26 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
526 PM CDT MON MAY 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL ATKINSON 42.53N 98.98W
05/30/2011 M4.00 INCH HOLT NE STORM CHASER
AT LEAST GRAPEFRUIT SIZE HAIL REPORTED IN THE CENTER OF
ATKINSON. TIME OF REPORT WAS 510 PM CDT.
&&
CARMELLocal storm report, May 30, 4:31 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
531 PM CDT MON MAY 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TORNADO 5 N ATKINSON 42.60N 98.98W
05/30/2011 HOLT NE LAW ENFORCEMENT
DEPUTIES REPORT 3 TORNADOES ON THE GROUND. 873RD ROAD AND
487TH AVENUE IS APPROXIMATE LOCATION OF REPORT.
&&
CARMELLocal storm report, May 30, 4:34 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
534 PM CDT MON MAY 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TORNADO 5 N ONEILL 42.53N 98.65W
05/30/2011 HOLT NE LAW ENFORCEMENT
DEPUTIES REPORT 3 TORNADOES ON THE GROUND. 873RD ROAD AND
487TH AVENUE IS APPROXIMATE LOCATION OF REPORT.
&&
CARMELLocal storm report, May 30, 4:38 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
538 PM CDT MON MAY 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 3 ENE BASSETT 42.60N 99.48W
05/30/2011 M0.50 INCH ROCK NE PUBLIC
PEA TO MARBLE SIZED HAIL LASTED 10 MINUTES BEGINNING AT
320 PM CDT. ALSO REPORTED HEAVY RAIN.
0328 PM HAIL 4 SE DUNNING 41.79N 100.05W
05/30/2011 M1.00 INCH BLAINE NE PUBLIC
BIGGEST HAIL THE SIZE OF QUARTERS ALONG WITH HEAVY RAIN.
0330 PM HAIL 5 NE DUNNING 41.88N 100.04W
05/30/2011 M1.00 INCH BLAINE NE PUBLIC
NICKEL TO QUARTER SIZED HAIL AND HEAVY RAIN AT TIME OF
REPORT NEAR HIGHWAY 91.
0352 PM HAIL 7 NNE DUNNING 41.92N 100.05W
05/30/2011 M1.00 INCH BLAINE NE PUBLIC
0401 PM HAIL BREWSTER 41.94N 99.87W
05/30/2011 M1.00 INCH BLAINE NE LAW ENFORCEMENT
PEA TO QUARTER SIZE HAIL REPORTED BY DISPATCHER. GROUND
COVERED BY HAIL.
0410 PM HAIL 6 E BASSETT 42.58N 99.42W
05/30/2011 M1.00 INCH ROCK NE PUBLIC
BIG MARBLES TO QUARTER SIZED HAIL WITH BRIEF DURATION.
0420 PM HAIL ROSE 42.17N 99.53W
05/30/2011 U1.25 INCH ROCK NE LAW ENFORCEMENT
WINDOWS BROKEN OUT OF HOME BY LARGE HAIL EXACT SIZE
UNKNOWN AT THIS TIME.
0420 PM TORNADO 3 E ROSE 42.17N 99.47W
05/30/2011 ROCK NE STORM CHASER
BRIEF TORNADO TOUCHDOWN REPORTED BY STORM CHASER 100 TO
300 YARDS EAST OF HIGHWAY 183.
0420 PM HAIL 25 S LONG PINE 42.17N 99.70W
05/30/2011 M1.00 INCH BROWN NE LAW ENFORCEMENT
MARBLE TO QUARTER SIZED HAIL COVERING THE GROUND. VERY
HEAVY RAIN ALSO REPORTED.
0425 PM HAIL 2 N ROSE 42.20N 99.53W
05/30/2011 M2.50 INCH ROCK NE STORM CHASER
DELAYED REPORT FROM STORM CHASER. 2 VEHICLES HAD
WINDSHIELD DAMAGE FROM HAIL. ONE VEHICLE REAR WWINDOW
BUSTED OUT. GROUND WAS COVERED BY HAIL.
0445 PM HAIL ROSE 42.17N 99.53W
05/30/2011 M2.50 INCH ROCK NE LAW ENFORCEMENT
GOLF BALL TO TENNIS BALL SIZED HAIL COVERING GROUND.5
0447 PM TORNADO 3 E DUNNING 41.83N 100.05W
05/30/2011 BLAINE NE STORM CHASER
TORNADO REPORTED BY STORM CHASER. CONTINUED ROTATING WALL
CLOUD WITH MULTIPLE FUNNELS ALSO REPORTED.
0500 PM HAIL 6 SW ATKINSON 42.47N 99.06W
05/30/2011 M2.75 INCH HOLT NE LAW ENFORCEMENT
BASEBALL SIZED HAIL 6 MILES SOUTHWEST OF ATKINSON.
0505 PM TORNADO 3 S ATKINSON 42.49N 98.98W
05/30/2011 HOLT NE LAW ENFORCEMENT
DISPATCHER RELAYED REPORT OF TORNADO 3 MILES SOUTH OF
ATKINSON. LOTS OF DEBRIS REPORTED ALONG HIGHWAY 11.
0510 PM HAIL 1 E NAPER 42.96N 99.08W
05/30/2011 M1.00 INCH BOYD NE PUBLIC
0510 PM HAIL ATKINSON 42.53N 98.98W
05/30/2011 M4.00 INCH HOLT NE STORM CHASER
AT LEAST GRAPEFRUIT SIZE HAIL REPORTED IN THE CENTER OF
ATKINSON. TIME OF REPORT WAS 510 PM CDT.
0510 PM HAIL ATKINSON 42.53N 98.98W
05/30/2011 M2.75 INCH HOLT NE LAW ENFORCEMENT
BASEBALL SIZED HAIL FALLING 1 MILE SOUTH OF ATKINSON ON
HIGHWAY 11.
0511 PM HAIL ATKINSON 42.53N 98.98W
05/30/2011 M2.75 INCH HOLT NE LAW ENFORCEMENT
BASEBALL SIZE HAIL FALLING IN SOUTHWEST PART OF ATKINSON.
0512 PM HAIL 3 N ROSE 42.21N 99.53W
05/30/2011 M2.75 INCH ROCK NE STORM CHASER
REPORT OF MANY HAIL STONES OVER 1 INCH WITH A THIRD OF
HAIL STONES OVER ONE AND THREE QUARTER INCH IN DIAMETER.
LARGEST HAIL STONES WERE BASEBALL SIZED...AFTER MELTING
AS REPORTED BY STORM CHASER.
0513 PM HAIL ATKINSON 42.53N 98.98W
05/30/2011 M2.75 INCH HOLT NE LAW ENFORCEMENT
BASEBALL HAIL FALLING AT COUNTRY CLUB AND ELSEWHERE IN
ATKINSON.
0513 PM HAIL 2 SE STUART 42.58N 99.11W
05/30/2011 M1.75 INCH HOLT NE LAW ENFORCEMENT
GOLF BALL SIZE HAIL FALLING JUST SOUTHEAST OF STUART AS
REPORTED BY DEPUTIES.
0516 PM HAIL 3 NE ATKINSON 42.56N 98.93W
05/30/2011 M2.00 INCH HOLT NE STORM CHASER
0517 PM HAIL 3 ESE ATKINSON 42.52N 98.92W
05/30/2011 M4.00 INCH HOLT NE STORM CHASER
NEARLY GRAPEFRUIT SIZE HAIL SIZE MEASURED BY STORM
CHASER. ACTUAL DIAMETER OF STONE WAS 3.5 INCHES.
0530 PM TORNADO 5 N ONEILL 42.53N 98.65W
05/30/2011 HOLT NE LAW ENFORCEMENT
DEPUTIES REPORT 3 TORNADOES ON THE GROUND. 873RD ROAD AND
487TH AVENUE IS APPROXIMATE LOCATION OF REPORT.
&&
CARMELLocal storm report, May 30, 4:46 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
546 PM CDT MON MAY 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL LEWELLEN 41.33N 102.14W
05/30/2011 M1.00 INCH GARDEN NE TRAINED SPOTTER
DIME TO QUARTER SIZE HAIL FOR 5 MINUTES. BEGAN AT 540 PM
CDT.
&&
CARMELLocal storm report, May 30, 4:48 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
548 PM CDT MON MAY 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 3 E DUNNING 41.83N 100.05W
05/30/2011 M1.00 INCH BLAINE NE PUBLIC
&&
CARMELThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 9:08 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 52 min |
| May 29, 9:59 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 30 min |
| May 30, 2:57 AM MDT | Wind Advisory | LBF | Blaine, Brown, Chase, Custer, Frontier, Garfield and 11 more | 14 hr |
| May 30, 2:03 PM MDT | Severe Thunderstorm Warning | LBF | Keya Paha, Rock | 42 min |
| May 30, 2:09 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 36 min |
| May 30, 2:43 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown | 47 min |
| May 30, 3:08 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 52 min |
| May 30, 3:18 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan | 42 min |
| May 30, 3:28 PM MDT | Tornado Warning | LBF | Rock | 32 min |
| May 30, 3:47 PM MDT | Tornado Warning | LBF | Holt, Rock | 28 min |
| May 30, 3:55 PM MDT | Tornado Warning | LBF | Blaine | 35 min |
| May 30, 4:01 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan | 44 min |
| May 30, 4:03 PM MDT | Severe Thunderstorm Warning | LBF | Boyd | 16 min |
| May 30, 4:10 PM MDT | Tornado Warning | LBF | Holt | 35 min |
| May 30, 4:24 PM MDT | Tornado Warning | LBF | Brown, Loup, Rock | 36 min |
| May 30, 4:33 PM MDT | Flash Flood Warning | LBF | Blaine | 3 hr |
| May 30, 4:37 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Rock | 38 min |
| May 30, 4:43 PM MDT | Tornado Warning | LBF | Boyd, Holt | 32 min |
| May 30, 4:46 PM MDT | Tornado Warning | LBF | Holt, Rock | 29 min |
| May 30, 4:50 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 40 min |
| May 30, 5:11 PM MDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 49 min |
| May 30, 5:17 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup, Rock | 43 min |
| May 30, 5:22 PM MDT | High Wind Warning | LBF | Chase, Frontier, Hayes, Keith, Lincoln, Logan and 2 more | 98 min |
| May 30, 5:25 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 50 min |
| May 30, 5:33 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 42 min |
| May 30, 5:40 PM MDT | Tornado Warning | LBF | Holt | 35 min |
| May 30, 5:54 PM MDT | Tornado Warning | LBF | Boyd, Holt | 21 min |
| May 30, 5:56 PM MDT | Severe Thunderstorm Warning | LBF | Loup | 49 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.